# SDR 97ZZZX3550

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8WH
- Make and model: Agusta A109A2
- Aircraft serial: 7256
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Eroded
- Location: Gp Turbine
- Part time: 709 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ENGINE PRODUCING LOW POWER.  REMOVED TURBINE ASSY AND SEPARATED GAS PRODUCER FROM POWER TURBINE.  FOUND NR 1 TURBINE WHEEL SEVERELY CORRODED AFTER ONLY 708.5 HRS TT.  WHEEL LIFE IS 1775.0 HRS.  TIP CLEARANCE WAS ALSO EXCESSIVE.  NO EVIDENCE OF FOD.  LEADING EDGES WERE FLATTENED. THIS, ALONG WITH NOZZLE SEPARATION, CAUSED HIGH N1 WITH HIGH TEMPERATURE AND LOW POWER.
